Skip to Content

Join the 'Intuniv' group to help and get support from people like you.

Intuniv Questions

 Clear

We found 57 questions associated with the 'Intuniv' topic.

Can Intuniv cause overemotional reactions?

Posted 3 May 2018 by Linda4567 0 answers

Can Intuniv cause irritability, over emotional Reactions and aggression (throwing shoes etc.)? Do these side effects dissipate over time?

Has anyone's child that has started intuniv had to stop playing sports?

Posted 22 Dec 2017 by cadieslim 1 answer

My son has been diagnosed with ADHD/ODD and we have just started him on 1mg of intuniv (tonight was the first dosage). I have been extremely hesitant on him taking meds at all but I can't stand the person he is attempting to turn into because of his ODD. My son is an ice hockey player and I ...

Older adult with Tourette's. Taking Intuniv for three weeks. Sleep issues?

Posted 9 Sep 2017 by J Lynn 1 answer

I have been taking Intuniv for Tourette's for three weeks. Most side effects are subsiding, except for insomnia. I take Intuniv at night before bed along with 100 mg of Trazodone. Before starting the Intuniv, I slept well. Now, I go to sleep, but wake up in a couple hrs. May go back to sleep ...

I have a 6 yo boy that takes 4mg Intuniv. He has been taking it for over a year?

Posted 2 Jul 2017 by chenager 3 answers

He has had episodes of a sever headache and then vomiting. The next day he is fine. No fever or other symptoms. I know it's happened when I forgotten to give him his medicine at least twice. Then today I forgot again and gave it to him around noon. (He usually takes it around 5am) then around ...

Abilify - can it be used for adhd?

Posted 22 Jan 2016 by dw_198526757 3 answers

my son is adhd he is 8. he takes 18mg concerrta and 4mg of intuniv . he was on ritilan 15mg but he had the opposite reaction today they put him on aripiprazole 5mg . it scares me bc he had so many changes and his mind is racing . I feel so bad for him . tonight he feel asleep early , but woke up ...

Intuniv + getting overstimulated?

Posted 12 Mar 2017 by Luckiebird 1 answer

17 y/o female depression generalized anxiety disorder ADHD auditory processing disorder and obsessive thinking: Since I've started taking Intuniv, I've been getting really overstimulated and overwhelmed sometimes I think I'm just going to scream! You would think this would be because ...

Can coffee combined with my other medications make me tired?

Posted 14 Feb 2017 by kamxdna 1 answer

I take escitalopram, hydroxyzine, and Intuniv. Every time I drink coffee I get really tired. Is there a connection to coffee and my meds?

When would be the best time to take Intuniv?

Posted 2 Aug 2016 by MaraLom 1 answer

Can adults use intuniv or is it just for children?

Posted 19 May 2016 by INGirl 2 answers

My 19 year old son has decided to stop taking his ADHD med Intuniv. He went to see his Dr and the Dr

Posted 10 Feb 2016 by Kandsmom47 0 answers

... thought he should be fine. He isn't weaning off, just stopping. Is he endangering himself by doing it this way?

Intuniv - will the tired, dizzy side effects go away?

Posted 9 Feb 2016 by Green Meds 1 answer

My almost 12 year old son was diagnosed with ADHD in kindergarten and was taking Concerta up until about 6 months ago. We took him off 36mg because it stopped working and because of the side effect of not eating and his weight too low, the dose could not be upped. He's taken Intuniv 1mg for ...

Can intuniv be used to treat pelvic inflammatory diease?

Posted 1 Feb 2016 by Meghnh82 0 answers

my friend was diagnosed wit PID today and they out her on intuniv. but she said her son had been on it for add too,can intuniv be used to treat pelvic inflammatory diease?

Has anyone been using the brand Intuniv and had to switch to generic Guanfacine?

Posted 18 Aug 2015 by Lchollinshead 1 answer

My insurance no longer wants to cover the brand for my 6 y/o and I'm concerned about how the two meds compare.

Intuniv - Does this medication cause weight gain or a change in eating habits?

Posted 24 Mar 2011 by SheilaM99 1 answer

My twelve year old son was on Intuniv for the last two months and he gained five pounds. He is not heavy, but not thin either. He has Tourettes, OCD, and ADHD and we are attempting to treat his attention and mood problems which create the most trouble for him. His doctor just prescribed Kapvay and ...

Page 1 2 3 4 Next

Ask a Question

Further Information

Related Condition Support Groups

Attention-Deficit Hyperactivity Disorder (ADHD)

Intuniv Patient Information at Drugs.com

Search this Group